Special issue: Cellina and Yorke

Alberto Bressan, Shui Nee Chow

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Pages (from-to)123-124
Number of pages2
JournalJournal of Differential Equations
Volume243
Issue number2
DOIs
StatePublished - Dec 15 2007

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

Bressan, Alberto ; Chow, Shui Nee. / Special issue : Cellina and Yorke. In: Journal of Differential Equations. 2007 ; Vol. 243, No. 2. pp. 123-124.
@article{0abbc4ae58864a3eae25285f9af2bfed,
title = "Special issue: Cellina and Yorke",
author = "Alberto Bressan and Chow, {Shui Nee}",
year = "2007",
month = "12",
day = "15",
doi = "10.1016/j.jde.2007.08.009",
language = "English (US)",
volume = "243",
pages = "123--124",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

Special issue : Cellina and Yorke. / Bressan, Alberto; Chow, Shui Nee.

In: Journal of Differential Equations, Vol. 243, No. 2, 15.12.2007, p. 123-124.

Research output: Contribution to journalEditorial

TY - JOUR

T1 - Special issue

T2 - Cellina and Yorke

AU - Bressan, Alberto

AU - Chow, Shui Nee

PY - 2007/12/15

Y1 - 2007/12/15

UR - http://www.scopus.com/inward/record.url?scp=36048931093&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36048931093&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2007.08.009

DO - 10.1016/j.jde.2007.08.009

M3 - Editorial

AN - SCOPUS:36048931093

VL - 243

SP - 123

EP - 124

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -